# SDR HEEA111740

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 1,268 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Fuel Filter
- Part number: AC9985F30Y2
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL PRESSURE LIGHT INTERMITTENT IN FLIGHT, RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE NR 2 ENGINE FUEL FILTER AND PRESSURE SWITCH 3066T64P01.
